Personality change is found among people with Chronic obstructive pulmonary disease, especially for people who are male, 60+ old, take medication Advair diskus 100/50 and have Asthma. We study 13 people who have Personality change and Chronic obstructive pulmonary disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Chronic obstructive pulmonary disease (a progressive disease that makes it hard to breathe) can be treated by Spiriva, Symbicort, Advair diskus 250/50, Prednisone, Albuterol sulfate (latest reports from 99,846 Chronic obstructive pulmonary disease patients)
Personality change has been reported by people with depression, quit smoking, stress and anxiety, multiple sclerosis, attention deficit hyperactivity disorder (latest reports from 6,699 Personality change patients).
On Oct, 20, 2016
13 people who have Chronic Obstructive Pulmonary Disease and Personality Change are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
COPD crept up on me over a period of years without me knowing what was happening. Speaking has increasing caused me to be winded. I am not a smoker but have a history of lung problems going back to childhood. It seems that AdVair use has exaserbated my voice problems and I frequently have severe laryngitis.
Hi all. I've been acting unusually crazy lately, and have come to realize it could be due to Depo provera. I am 8 months in, just had my most recent shot about a month ago, and have been on a nonstop emotional roller coaster. I think my boyfriend's about to break up with me. Everyone around me is probably bored of my insane rantings. And I hope I can find a place to talk here.
Effexor Lawsuit Forming- I'm looking for people to join with me to form a lawsuit to sue the drug company, Pfizer, that is the maker of the drug. I am working with someone who is knowledgeable about doing this, and is already moving forward with a suit for Seroquil. If you have developed a ...
COPD recent diagnosis, Sleep Apnea - diagnosed about 8 yrs ago- use CPAP nightly, nasal allergies, recent back injury, 2 rotator cuff surgeries in the last 10 yrs, about 30 lbs. overweight, history of heart palpitations and arrithmias
I come from an obese family but maintained a healthy 135 LBs for over 70 years UNTIL I started taking Spiriva. I maintain between 1000 and 1200 cal. a day mostly fruit and veggies. have just tipped the scales at 160 after 11 months on Spiriva. any help out there?
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, ...
I have been on this med for 3 days now. I have pain on the left side of my heart with burning sensation. This feeling travels under my left breast and over my left upper arm. What does this mean? Has anyone experienced this?
COPD crept up on me over a period of years without me knowing what was happening. Speaking has increasing caused me to be winded. I am not a smoker but have a history of lung problems going back to childhood. It seems that AdVair use has exaserbated my voice problems and I frequently ...
Hi I am a female aged 77yrs old and have copd and nausea was diagnosed with copd 6years ago I haven't smoked for 17 years but also have a productive cough which started about 4 months ago and cant get rid of any advice would be most welcome.
Hi all. I've been acting unusually crazy lately, and have come to realize it could be due to Depo provera. I am 8 months in, just had my most recent shot about a month ago, and have been on a nonstop emotional roller coaster. I think my boyfriend's about to break up with me. Everyone around me ...
I only took Cymbalta for a few months. In the first 8 weeks I lost 30 lbs and now feel my brain has been fried. I am not even close to being the person I was before the drug. I've been off the drug for 2 months but the damage has been done. The personality change I've experienced was ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.